Jump to content
Sign in to follow this  
daisy33

Daisy33: tapered but suffering from Prozac

Recommended Posts

daisy33

I tapered down....last dose was 1.25 milligrams in liquid and then took that every other day for a week then nothing....I was okay until now. I have not taken any since Oct 1 and this week has been hell.

 

I don't know what to do--I keep holding on in hopes it will get better, but if it doesn't Im going to have to go back on them. What else can I do?


On 20mg Prozac for 13 years.
10mg daily March 2014.
10mg every other day 5/1/14

cold turkey for 7 days

5mg daily since 5/28/14

then tapered every month--I cant even remember what the taper was at this point, but went from 5g june 1 to 0 Oct 1.

 

 

Any comments that are made by me are not professional advice/clinical or medical.

Share this post


Link to post
mammaP

Hi Daisy, welcome to SA. I have moved your post to the introductions forum, as it is specifically about

your taper, you can add to it whenever you like, it can be your journal to log progress and ask any

questions about your taper

 I am glad that you came here, but sorry that you are suffering. 

Sadly your taper was too fast and erratic. not blaming you at all, you did the best you could and did

it better than many others have done! After 20 years on prozac tapering would have to be very 

slow and precise. Thank you for filling out your signature, it is very helpful.  

 

We recommend cuts of no more than 10% of the current dose, meaning the cuts will get progressively

smaller. It is not good to skip doses, although that is what a lot of doctors recommend, it confuses the brain

and destabilises the nervous system, but things will get better.  I would reinstate the liquid right away,

 1mg could be enough to stop withdrawal symptoms, then have a long hold, I would hold for at least 2 months

to allow your nervous system to stabilise , then start a slow taper off the last little bit.  It is great that you have

the liquid because you can make very tiny cuts by diluting.  

 

See the topic on tapering prozac, http://survivingantidepressants.org/index.php?/topic/759-tips-for-tapering-off-prozac-fluoxetine/

 

And about reinstating to stabilise http://survivingantidepressants.org/index.php?/topic/3079-about-reinstating-and-stabilizing-to-stop-withdrawal-symptoms/

 

You can get off it safely it just takes time and patience, keep to the 3 KIS's  and you will be fine. 

Keep it stable, Keep it simple, Keep it slow. http://survivingantidepressants.org/index.php?/topic/6632-the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/

 

Could you add your last dose and the every other day bit in your signature for us? It completes the picture.  :)


**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Share this post


Link to post
Altostrata

Welcome, Daisy.

 

Please read the links mammaP provided and consider reinstating 1.25mg as soon as possible.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy